Munich Personal RePEc Archive

Discrete multivariate distributions

Vorobyev, Oleg Yu. (2008): Discrete multivariate distributions. Published in: Journal of Siberian Federal University , Vol. 1, No. Mathematics & Physics (5 November 2008): pp. 68-77.

[img]
Preview
PDF
MPRA_paper_48099.pdf

Download (154kB) | Preview

Abstract

This article brings in two new discrete distributions: multivariate Binomial distribution and multivariate Poisson distribution. Those distributions were created in eventology as more correct generalizations of Binomial and Poisson distributions. Accordingly to eventology new laws take into account full distribution of events. Also, some properties and characteristics of these new multivariate discrete distributions are described.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.